×

Analytic continuation of the holomorphic discrete series of a semi-simple Lie group. (English) Zbl 0356.32020


MSC:

32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
46E20 Hilbert spaces of continuous, differentiable or analytic functions
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
43A85 Harmonic analysis on homogeneous spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Baily, W. &Borel, A., Compactification of arithmetic quotients of bounded symmetric domains.Ann. of Math., (2) 84 (1966), 442–528. · Zbl 0154.08602 · doi:10.2307/1970457
[2] Bernat, P., et al.,Représentations des groupes de Lie résolubles. Monographies de la Société Mathématique de France, Dunod, Paris, 1972.
[3] Dixmier, J.,Algèbres enveloppantes. Gauthier-Villars, Paris, 1974. · Zbl 0308.17007
[4] Ehrenpreis, L., Group Representations and hyperbolic differential equations. · Zbl 0314.43014
[5] Gindikin, S. G., Analysis on homogeneous domains.Russian Math. Surveys, 19 (1964), 1–89. · Zbl 0144.08101 · doi:10.1070/RM1964v019n04ABEH001153
[6] Gross, K., Restriction to a parabolic subgroup and irreducibility of degenerate principal series of Sp(2;C).Bull. Amer. Math. Soc., 76 (1970) 1281–1285. · Zbl 0204.14004 · doi:10.1090/S0002-9904-1970-12639-8
[7] Gross, K. & Kunze, R., Generalized Bessel transforms, and unitary representations.Harmonic analysis on hom. spaces; Proceedings of Sumposia in Pure Mathematics, 26, A.M.S., 1973.
[8] Harish-Chandra, Representations of semi-simple Lie groups.IV. Amer. J. Math., 77 (1955) 743–777. V.Amer. J. Math., 78 (1956) 1–41. VI.Amer. J. Math., 78 (1956) 564–628. · Zbl 0066.35603 · doi:10.2307/2372596
[9] Helgason, S.,Differential Geometry and Symmetric Spaces, Academic, New York, 1962. · Zbl 0111.18101
[10] Knapp, A. &Okamoto, K., Limits of holomorphic discrete series,J. Funct. Anal., 9 (1972) 375–409. · Zbl 0226.22010 · doi:10.1016/0022-1236(72)90017-1
[11] Korányi, A.,Holomorphic and harmonic functions on bounded symmetric domains. Centro Internazionale Matematico Estivo (C.I.M.E.), III Ciclo, Urbino, 1962. Edizioni Cremonese, Roma, 1968.
[12] Korányi, A. &Stein, E., H2-spaces of generalized half planes.Studia Mathematica 44 (1972), 379–388. · Zbl 0224.32004
[13] Korányi, A. &Wolf, J., Realization of Hermitian symmetric spaces as generalized half planes.Ann. of Math., 81 (1965) 575–596.
[14] Kunze, R., On the irreducibility on certain multiplier representationsBull. Amer. Math. Soc., 68 (1962) 93–94. · Zbl 0107.28604 · doi:10.1090/S0002-9904-1962-10735-6
[15] Kunze, R., Positive definite operator valued kernels and unitary representations,Prof. Conf. Functional Anal., Irvine, (ed. Gelbaum).
[16] Moore, C. C., Compactification of symmetric spaces II.Amer. J. Math., 86 (1964) 358–378. · Zbl 0156.03202 · doi:10.2307/2373170
[17] Nussbaum, E. A., The Hansdorff-Bernstein-Widder theorem for semigroups in locally compact Abelian groups.Duke Math. J., 22 (1955) 573–582. · Zbl 0066.36001 · doi:10.1215/S0012-7094-55-02263-8
[18] Piateckii-Sapiro, I. I.,Geometry of Classical Domains and the Theory of Automorphic Functions, Fizmatgiz, Moscow, 1961; Dunod, Paris, 1966; Gordon and Breach, New York, 1969.
[19] Pukanszky, L., The Plancherel Formula for the Universal Covering group of SL(R;2).Math. Ann. 156 (1964), 96–143. · Zbl 0171.33903 · doi:10.1007/BF01359927
[20] Rossi H. &Vergne, M. Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and the application to the holomorphic discrete series of a semi-simple Lie group,J. Funct. Anal., 13 (4), (1973), 324–389. · Zbl 0279.32019 · doi:10.1016/0022-1236(73)90056-6
[21] To appear.
[22] Rothaus, O., domains of positivity.Abh. Math. Sem, Univ. Hamburg, (24) (1960) 189–235. · Zbl 0096.27903 · doi:10.1007/BF02942030
[23] Sally, P.,Analytic continuation of the irreducible unitary representation of the universal covering group of SL(2; R). Memoires of the Amer. Math. Soc. 69, Providence, R.I., 1967. · Zbl 0157.20702
[24] Vagi, S., On the boundary values of holomorphic functions.Rev. Un. Mat. Argentina, 25 (1970), 123–136. · Zbl 0248.32022
[25] Wallach, N. Induced Representations of Lie algebras II.Proc. Amer. Math. Soc., 21 (1969), 161–166. · Zbl 0294.17006 · doi:10.1090/S0002-9939-1969-0237590-0
[26] Analytic continuation of the discrete series (I), (II). To appear.
[27] Wolf, J., Fine structure of hermitian symmetric spaces,Symmetric Spaces, Short Lectures. Marcel Dekker, New York, 1972. · Zbl 0257.32014
[28] Wolf, J. &Koranyi, A., Generalized Cayley transformations of bounded symmetric domains.Amer. J. Math., 87 (1965) 899–939. · Zbl 0137.27403 · doi:10.2307/2373253
[29] Bourbaki,Integration, Hermann, Paris, 1965, 67.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.